# SDR HEEA064928

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N409PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Sleeve
- Part number: 214040814105
- Condition: Damaged
- Location: Freewheel Unit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLEEVE FOUND GROOVED.
